Computing Publications

Publications Home » Labelled Natural Deduction for Su...

Labelled Natural Deduction for Substructural Logics

Krysia Broda, Marcelo Finger, Alessandra Russo

Journal Article
Logic Journal of the IGPL
Volume 7
Issue 3
pp.283–318
1999
Oxford University Press
PDF of full publication (395 kilobytes)
(need help viewing PDF files?)
BibTEX file for the publication
N.B.
Conditions for downloading publications from this site.
 

pubs.doc.ic.ac.uk: built & maintained by Ashok Argent-Katwala.